MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH CIOS ALPHA; IMAGE-INTENSIFIED FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHCARE GMBH CIOS ALPHA; IMAGE-INTENSIFIED FLUOROSCOPIC X-RAY SYSTEM
Model Number 10308191
Medical Device Problem Codes Mechanical Problem (1384); Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/25/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported events.As this event is under investigation, a root cause has not yet been determined.A supplement report will be filed upon completion of the investigation.Internal id # (b)(4).
 
Event or Problem Description
It was reported to siemens that a vertical lift on the cios alpha systems was not working and giving error 2044/032.Additional information was provided stating that unintended movement had occurred during a diagnostic procedure.We are unaware of any impact to the state of health of the patient involved.Siemens has requested additional information to conduct an investigation of the reported event.The reported event occurred in (b)(6).
 
Additional Manufacturer Narrative
Siemens has completed an investigation of the reported event.The root cause was determined to be a hardware error.The extensive investigation showed that the problem was based on a temporary hardware error.After various parts were replaced on site and the fault was still not resolved, it was decided to replace the entire system and examine it in detail at the factory.At the factory, it was determined that the error was of a sporadic nature and that a contact of the cable of the vertical motor had poor contact.This led to the described error pattern from time to time.After the contact was restored, the system ran perfectly and the problem did not reoccur.The occurrence rate of the error pattern and the spare parts consumption of the affected part were checked.A possible error accumulation or even a systematic error, which would lead to a corrective action of the installed base, could not be determined by the investigation.After detailed investigation, the incident is not classified as a reportable event as neither serious injury, death nor an unexpected, prolonged hospitalization of the patient or any other person occurred or could be expected.

Brand Name
CIOS ALPHA
Common Device Name
IMAGE-INTENSIFIED FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH
siemenstrasse 1
forchheim, 91301
GM  91301
MDR Report Key12224866
Report Number3004977335-2021-88203
Device Sequence Number11841748
Product Code OWB
UDI-Device Identifier04056869009032
UDI-Public04056869009032
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K210055
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Remedial Action Repair,Inspection
Type of Report Initial,Followup
Report Date (Section B) 07/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10308191
Initial Date Received by Manufacturer 07/01/2021
Supplement Date Received by Manufacturer10/25/2021
Initial Report FDA Received Date07/26/2021
Supplement Report FDA Received Date10/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;